# SDR AALA202209149644

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 2,360 hours, 607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M32408
- Condition: None
- Location: Zone 800 - Doors
- Part time: 2,360 hours, 607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATION RAMP PERSONNEL REPORTED THAT THE L4 DOOR SLIDE GIRT BAR WAS HANGING OUTSIDE THE DOOR AND THE SLIDE ITSELF WAS FOUND TO BE UNRAVELED BUT NOT DEPLOYED.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025011.
